# SDR UF6A960605

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 3F12844
- Condition: Failed
- Location: Te Flaps
- Part time: 9,342 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AZO - FLT 5705 - FLAP 'CWP' ILLUMINATED IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED INNER MOST UPPER FLAP CABLE.  (M)
